# SDR IXXA0100077O

- Difficulty date: December 14, 2001
- Submitted: December 19, 2001
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Aircraft time: 82,406 hours, 32,328 cycles
- System (JASC): 2700 · Flight Control System
- Part: Cable
- Condition: Broken
- Location: Wing
- Part time: 82,406 hours, 32,328 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ENROUTE FROM ANC TO SEA, AFTER TAKEOFF THE FLIGHT CREW NOTICED A SIGNIFICANT AIRCRAFT ROLL TO THE LEFT AND REQIURED RUDDUR INPUT. THE FLIGHT RETURNED TO ANC FOR AN UNVENTFUL LANDING. MANITHEANCE INSPECTED THE AIRCRAFT WHICH REVEALED A SEGMENT OF THE LEFT WING FLIGHT SPOILER RETRACT CABLE BROKEN. MAINTENANCE REPLACED THE CABLE IN ACCORDANCE WITH THE MAINTENCE MANUAL. THE AIRCRAFT WAS RETURNED TO SERVICE.
